# SDR VJ9800652

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL CORROSION WAS FOUND ON THE TOP AND BOTTOM OF THE L ANGLE AT BS 270.0 - 294.5 RBL 52 AND ON THE AFT SIDE OF S29R L ANGLE AT BS 360 FRAME.  THE ANGLE WAS FOUND TO BE CRACKED AT BS 270-294.5.  REMOVED CRACKED AREA.  MECHANICALLY REMOVED CORROSION FROM AREAS.  FABRICATED AND INSTALLED REPAIR MEMBERS IAW B737 SRM 51-10-2, 53-10-4, 51-40-3, 51-30-2, AND MM 51-20-11.
